Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking injection Architol for vitamin D deficiency, have consistent lower backache. Can injection be taken orally?

I have been prescribed injection Architol for supplementing the deficiency of regular intake of vitamin D . I am a high school student of 16 years age. I have been suffering from lower backache since about last one month. The injection as I know is intra- muscular which can be taken in the form of injection. My doctor has however advised that this can also be taken orally. My query is whether it is right that Architol injection can also be taken orally. Thanks.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanx for your query
I Can feel your concern
Yes, vitamin D injection can be taken orally
Take oral injection
Increase your sun exposure
At least 5 minutes everyday
Add milk to your diet
Add calcium supplements after consulting your doctor
Hope it helps
Dr imran
Answered: Fri, 9 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor